Application of asymptotic estimates of Fourier transforms for finding source functions of certain elliptic systems
Differencialʹnye uravneniâ, Tome 22 (1986) no. 4, pp. 684-692
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1986_22_4_a14,
author = {A. P. Chernyaev},
title = {Application of asymptotic estimates of {Fourier} transforms for finding source functions of certain elliptic systems},
journal = {Differencialʹnye uravneni\^a},
pages = {684--692},
year = {1986},
volume = {22},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1986_22_4_a14/}
}
TY - JOUR AU - A. P. Chernyaev TI - Application of asymptotic estimates of Fourier transforms for finding source functions of certain elliptic systems JO - Differencialʹnye uravneniâ PY - 1986 SP - 684 EP - 692 VL - 22 IS - 4 UR - http://geodesic.mathdoc.fr/item/DE_1986_22_4_a14/ LA - ru ID - DE_1986_22_4_a14 ER -
A. P. Chernyaev. Application of asymptotic estimates of Fourier transforms for finding source functions of certain elliptic systems. Differencialʹnye uravneniâ, Tome 22 (1986) no. 4, pp. 684-692. http://geodesic.mathdoc.fr/item/DE_1986_22_4_a14/